MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 7 VR-T DF-1 PROMRI

BIOTRONIK SE & CO. KG INTICA NEO 7 VR-T DF-1 PROMRI
Model Number 429560
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that approx.3 months after the implantation a lead revision was performed and it was decided to exchange the icd during this surgery as it was affected a field safety corrective action, bio-lqc, initiated in march 2021.The lead measurements were normal during the surgery and the lead was connected with the new device and left implanted.The screw in the atrial port of the explanted device was not properly connected.
 
Additional Manufacturer Narrative
The icd was received for analysis and inspected.Upon receipt the device was interrogated.The interrogation could be properly performed and revealed the bos battery status.All electrical parameters were verified and showed a normal device behavior.Especially, the current consumption and the battery state of discharge were found normal and as expected.There was no indication of a device malfunction.

Brand Name
INTICA NEO 7 VR-T DF-1 PROMRI
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11729736
Report Number1028232-2021-02082
Device Sequence Number3142371
Product Code LWS
UDI-Device Identifier04035479156862
UDI-Public04035479156862
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number429560
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;